# SDR AWXA200601739

- Difficulty date: October 11, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,034 hours, 29,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BMS13311122
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE EMERGENCY PATH LIGHT WAS INOP.  MX RECONNECTED THE CONNECTOR FOR THE EMERGENCY ESCAPE PATH LIGHTS.  OPS CHECK WAS GOOD.
